Alert archive / Michigan / Flash Flood Warnings in 2018
Flash Flood Warning 2, NWS Marquette, MI
NWS Marquette, MI issued this flash flood warning at Jun 16, 2018, 11:28 AM CDT for Dickinson County, Menominee County, Michigan. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2018, 11:28 AM CDT (16:28 UTC)
- Expired
- Jun 16, 2018, 2:17 PM CDT
- In force
- 3 hr
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dickinson County, MI, Menominee County, MI
The radar
The Marquette radar (KMQT), 106 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 11:54 AM CDT | HEAVY RAIN 1.75 | Daggett, MI | PONDING IN LOW-LYING FIELDS AND SMALL STREAMS AT BANKFULL. |
| Jun 16, 12:02 PM CDT | FLOOD | Carney, MI | DITCHES OVERFLOWING INTO GAS STATION PARKING LOT AND STILL RISING. |
| Jun 16, 12:02 PM CDT | HEAVY RAIN 0 | Carney, MI | DITCHES OVERFLOWING INTO GAS STATION PARKING LOT AND STILL RISING. |
| Jun 16, 12:04 PM CDT | FLOOD | Stephenson, MI | SOME LOW-LYING STREET FLOODING IN STEPHENSON. |
| Jun 16, 12:05 PM CDT | HEAVY RAIN 2.75 | Norway, MI | |
| Jun 16, 1:08 PM CDT | HEAVY RAIN 1.6 | Norway, MI | MESONET STATION E3293, NORWAY. |
| Jun 16, 1:08 PM CDT | HEAVY RAIN 2.49 | 2 Nnw Norway, MI | MESONET STATION E2513, 2 NNW NORWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
867
WGUS53 KMQT 161628
FFWMQT
MIC043-109-162030-
/O.NEW.KMQT.FF.W.0002.180616T1628Z-180616T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Marquette MI
1128 AM CDT SAT JUN 16 2018
The National Weather Service in Marquette has issued a
* Flash Flood Warning for...
Southeastern Dickinson County in south central Upper Michigan...
Central Menominee County in south central Upper Michigan...
* Until 330 PM CDT
* At 1125 AM CDT, law enforcement reported water on roadways in
portions of Menominee county due to heavy rain across the warned
area. Two to three inches of rain have already fallen, with an
additional two to three inches possible over the next hour or two.
Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Norway, Stephenson, Powers, Cedar River, Hermansville, Bagley,
Spalding, Nadeau, Waucedah, Gourley, Daggett and Faithorn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4531 8766 4535 8765 4539 8769 4561 8778
4566 8783 4568 8778 4575 8788 4576 8791
4585 8799 4589 8783 4586 8761 4550 8726
4527 8747
$$
Ritzman2 follow-up statements
109
WGUS73 KMQT 161724
FFSMQT
Flash Flood Statement
National Weather Service Marquette MI
1224 PM CDT SAT JUN 16 2018
MIC043-109-162030-
/O.CON.KMQT.FF.W.0002.000000T0000Z-180616T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickinson MI-Menominee MI-
1224 PM CDT SAT JUN 16 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
SOUTHEASTERN DICKINSON AND CENTRAL MENOMINEE COUNTIES...
At 1220 PM CDT, the public continues to report heavy rain in across
the warned area, with ditches running full and flooding in low
laying areas. Up to four inches of rain have already fallen, with an
additional inch of rain possible over the next few hours. Flash
flooding remains possible.
Some locations that will experience flooding include...
Norway, Stephenson, Powers, Cedar River, Hermansville, Bagley,
Spalding, Nadeau, Waucedah, Gourley, Daggett and Faithorn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4531 8766 4535 8765 4539 8769 4561 8778
4566 8783 4568 8778 4575 8788 4576 8791
4585 8799 4589 8783 4586 8761 4550 8726
4527 8747
$$
Ritzman173
WGUS73 KMQT 161917
FFSMQT
Flash Flood Statement
National Weather Service Marquette MI
217 PM CDT SAT JUN 16 2018
MIC043-109-161927-
/O.CAN.KMQT.FF.W.0002.000000T0000Z-180616T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickinson MI-Menominee MI-
217 PM CDT SAT JUN 16 2018
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DICKINSON AND CENTRAL
MENOMINEE COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4531 8766 4535 8765 4539 8769 4561 8778
4566 8783 4568 8778 4575 8788 4576 8791
4585 8799 4589 8783 4586 8761 4550 8726
4527 8747
$$
RitzmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:48 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 16, 6:48 AM CDT, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Marquette MI 748 AM EDT Sat Jun 16 2018 .SHORT TERM...(Today and tonight) Issued at 420 AM EDT SAT JUN 16 2018 Main concerns in the short term forecast will be the potential for showers and thunderstorms this morning and again late this afternoon into tonight. Heavy rainfall potential will also be a concern, especially over the western U.P. Today and Tonight: Intermittent shower and thunderstorm potential will continue through this time period as shortwaves slide through the area. Overall confidence in exact timing and placement of the better chances of showers and thunderstorm is low, especially for this evening through tonight. Any shower and thunderstorm activity will have the potential to produce very heavy rainfall as strong moisture transport continues into the area on a strong southerly low level jet. This will continue to push PWAT values up to nearly 200 percent of normal at 1.5 to 2 inches. Enhanced convergence on the nose of the low level jet early this morning is helping to force some showers and thunderstorms across the western U.P. and portions of northern MN and western WI. At the same time, a shortwave sliding through the area will help to steepin lapse rates, allowing MU CAPE values to jump up into the 1500 to 3000 J/KG range. Overall shear values are a bit lower than yesterday, which should help to limit overall intensity of the storms early in the day. Hi-Res guidance has additional scattered showers and thunderstorms sliding into the western U.P. by around 12Z/16, then diving to the south toward the better instability through the morning hours. Again, heavy rainfall potential will be the main concern with these showers and storm, especially over the western U.P. where heavy antecedent rainfall occurred over the past 24 hours. Later in the afternoon into tonight, at least one more shortwave is progged to slide through the area at the same time that a very slow moving cold front starts to edge toward the western U.P. This will, again, lead to additional rounds of showers and thunderstorms capable of producing very heavy rainfall. The severe weather threat this afternoon into this evening will hinge largely on the amount of cloud cover that lingers throughout the day from the morning convection. Deep layer shear values are progged to be in the 20 to 30 knot range for the most part, which would lend a bit less support to widespread severe weather potential outside of some small hail and gusty winds. .LONG TERM...(Sunday through Friday) Issued at 352 AM EDT SAT JUN 16 2018 Ring of fire scenario continues with a deep 500 mb trough in the western U.S. and a strong ridge across the eastern U.S. with the upper Great Lakes on the northern periphery of the ridge. This will continue to make forecasting difficult as any shortwave that comes by could kick off convection and periods of convection will continue through Mon. Sunday looks to be the warmest day with the least convection before the cold front moves through on Sunday night and slowly sinks south on Monday. Overall, severe threats will be large hail, damaging winds and heavy rainfall and will extend the flash flood watch until 18z Mon as potential continues to exist for heavy rainfall in the storms. In the extended, the GFS and ECMWF show a 500 mb closed low over the central Rockies 12z Tue with a broad 500 mb ridge over the sern U.S. and a shortwave ridge over the northern and central plains. A rex block forms 12z Wed with a ridge topping the closed low over the central Rockies with the ridge over B.C. and Alberta. The closed low gets ejected out into the central plains 12z Thu with the ridge moving through the Canadian Rockies. This low then moves north into the northern plains 12z Fri and this moves an upper trough into the upper Great Lakes 12z Sat. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 748 AM EDT SAT JUN 16 2018 VFR conditions should generally prevail at KIWD/KCMX/KSAW thru this fcst period. Clusters of shra/tsra will be roaming the Upper Lakes region and may impact the terminals intermittently during this fcst period. Confidence in location and timing of these shra/tsra remains low, but it appears the best chance will be early this morning at all TAF sites and then tonight over the western TAF sites. MVFR/IFR conditions will be possible during these heavier events. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 420 AM EDT SAT JUN 16 2018 Winds will generally remain between 10 to 20 knots through the end of the weekend. However, additional areas of showers and thunderstorms through Sunday night may result in some very gusty erratic winds, maybe even as high as 35 knots for a brief period. Winds will relax into early next week with speeds generally around or less than 15 knots, with perhaps a brief uptick towards 20 knots on Monday. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... Flash Flood Watch through Monday afternoon for MIZ002-009. Lake Superior... None. Lake Michigan... None. && SHORT TERM...KEC LONG TERM...07 AVIATION...KEC MARINE...KEC
Hazardous weather outlook, Jun 16, 3:05 AM CDT, 8 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 405 AM EDT Sat Jun 16 2018 MIZ001>007-009>014-084-085-171200- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 405 AM EDT Sat Jun 16 2018 /305 AM CDT Sat Jun 16 2018/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms through tonight. A few storms could be severe with large hail and damaging winds. A few storms could also produce heavy rainfall. See the flood watch product for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorm chances continue through Monday. There is potential for strong to severe storms Sunday through Sunday night with large hail and damaging wind gusts the primary threat. Heavy rain will be possible over west and central Upper Michigan through Monday with any stronger or persistent thunderstorms. See the flood watch for further details. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LSZ162-240>251-263>267-171200- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 405 AM EDT Sat Jun 16 2018 /305 AM CDT Sat Jun 16 2018/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight There is a chance of thunderstorms through tonight. A few storms could be severe and could contain large hail and damaging wind gusts. A few storms could also produce heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a potential for strong to severe storms Sunday through Sunday night with large hail and damaging wind gusts the primary threat. Heavy rain will be possible. Thunderstorm chances continue through Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. LMZ221-248-250-171200- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 405 AM EDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms through tonight. A few storms could be severe and could contain large hail and damaging wind gusts. A few storms could also produce heavy rainfall. Dense fog is expected tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorm chances continue through Monday. There is potential for strong to severe storms Sunday through Sunday night with large hail and damaging wind gusts the primary threat. Heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter. 07
In the hours before
Local storm report, Jun 16, 9:21 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1021 AM EDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 SSE STAMBAUGH 46.06N 88.63W
06/16/2018 M1.48 INCH IRON MI CO-OP OBSERVER
CO-OP OBSERVER STATION STMM4, 2 SSE
STAMBAUGH.
0930 AM HEAVY RAIN 2 WSW BAGLEY 45.53N 87.62W
06/16/2018 M1.05 INCH MENOMINEE MI COCORAHS
COCORAHS STATION MI-MM-5, 2 WSW BAGLEY.
&&
JSSLocal storm report, Jun 16, 9:34 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1034 AM EDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HEAVY RAIN 1 WNW LA BRANCHE 45.89N 87.49W
06/16/2018 M1.19 INCH MENOMINEE MI MESONET
MESONET STATION LBRM4, 1 WNW LA BRANCHE.
1010 AM HEAVY RAIN 9 S RAPID RIVER 45.79N 86.94W
06/16/2018 M1.03 INCH DELTA MI CO-OP OBSERVER
CO-OP OBSERVER STATION RRVM4, 9 S RAPID
RIVER.
&&
JSSLocal storm report, Jun 16, 10:19 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
1119 AM EDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN IRONWOOD WWTP 46.47N 90.18W
06/16/2018 M3.64 INCH GOGEBIC MI CO-OP OBSERVER
CO-OP OBSERVER STATION IRMM4, IRONWOOD WWTP.
0800 AM HEAVY RAIN DAGGETT 45.46N 87.60W
06/16/2018 M2.60 INCH MENOMINEE MI CO-OP OBSERVER
CO-OP OBSERVER STATION DGTM4, DAGGETT.
0700 AM HEAVY RAIN WATERSMEET 12WSW 46.22N 89.41W
06/16/2018 M2.36 INCH GOGEBIC MI CO-OP OBSERVER
CO-OP OBSERVER STATION WTRM4, WATERSMEET
12WSW.
0754 AM HEAVY RAIN 2 ENE FORD RIVER 45.69N 87.11W
06/16/2018 M1.72 INCH DELTA MI MESONET
MESONET STATION E0693, 2 ENE FORD RIVER.
0800 AM HEAVY RAIN 2 SSE STAMBAUGH 46.06N 88.63W
06/16/2018 M1.48 INCH IRON MI CO-OP OBSERVER
CO-OP OBSERVER STATION STMM4, 2 SSE
STAMBAUGH.
0900 AM HEAVY RAIN WATERSMEET 5.0 SE 46.20N 89.13W
06/16/2018 M1.42 INCH GOGEBIC MI COCORAHS
COCORAHS STATION MI-GG-4, WATERSMEET 5.0 SE.
0929 AM HEAVY RAIN 2 SSW TRENARY 46.16N 86.98W
06/16/2018 M1.41 INCH ALGER MI MESONET
MESONET STATION MC036, 2 SSW TRENARY.
0800 AM HEAVY RAIN PAULDING 46.40N 89.18W
06/16/2018 M1.27 INCH ONTONAGON MI CO-OP OBSERVER
CO-OP OBSERVER STATION PDGM4, PAULDING.
1012 AM HEAVY RAIN 1 WNW LA BRANCHE 45.89N 87.49W
06/16/2018 M1.19 INCH MENOMINEE MI MESONET
MESONET STATION LBRM4, 1 WNW LA BRANCHE.
0756 AM HEAVY RAIN DELTA CO. AIRPORT 45.72N 87.09W
06/16/2018 M1.16 INCH DELTA MI AWOS
AWOS STATION ESC, DELTA CO. AIRPORT.
0930 AM HEAVY RAIN 2 WSW BAGLEY 45.53N 87.62W
06/16/2018 M1.05 INCH MENOMINEE MI COCORAHS
COCORAHS STATION MI-MM-5, 2 WSW BAGLEY.
0715 AM HEAVY RAIN 1 WSW ROCKLAND 46.72N 89.21W
06/16/2018 M1.04 INCH ONTONAGON MI MESONET
MESONET STATION RKLM4, 1 WSW ROCKLAND.
1010 AM HEAVY RAIN 9 S RAPID RIVER 45.79N 86.94W
06/16/2018 M1.03 INCH DELTA MI CO-OP OBSERVER
CO-OP OBSERVER STATION RRVM4, 9 S RAPID
RIVER.
0800 AM HEAVY RAIN NORWAY 45.78N 87.90W
06/16/2018 M1.00 INCH DICKINSON MI CO-OP OBSERVER
CO-OP OBSERVER STATION ZNOM4, NORWAY.
0800 AM HEAVY RAIN NORWAY 45.78N 87.90W
06/16/2018 M1.00 INCH DICKINSON MI CO-OP OBSERVER
CO-OP OBSERVER STATION ZNOM4, NORWAY.
0748 AM HEAVY RAIN 2 NNW NORWAY 45.81N 87.92W
06/16/2018 M0.99 INCH DICKINSON MI MESONET
MESONET STATION E2513, 2 NNW NORWAY.
&&
JSSSpecial weather statement, Jun 16, 10:33 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Marquette MI
1133 AM EDT SAT JUN 16 2018
MIZ012-013-161615-
Delta MI-Menominee MI-
1133 AM EDT SAT JUN 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELTA AND CENTRAL
MENOMINEE COUNTIES UNTIL 1215 PM EDT/1115 AM CDT/...
At 1133 AM EDT/1033 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles northwest of Stephenson, or 27 miles southeast
of Iron Mountain, moving east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Stephenson, Cedar River, Bagley, Nadeau, Gourley, Daggett, Carney,
Swanson, Nathan and Banat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4541 8784 4546 8784 4547 8780 4554 8780
4556 8783 4557 8779 4562 8779 4565 8719
4546 8723 4541 8726 4541 8735 4539 8737
TIME...MOT...LOC 1533Z 269DEG 18KT 4552 8771
RitzmanLocal storm report, Jun 16, 11:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1213 PM EDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HEAVY RAIN 8 ESE GOURLEY 45.55N 87.27W
06/16/2018 M1.41 INCH MENOMINEE MI MESONET
MESONET STATION MC034, 8 ESE GOURLEY. 1.15
INCHES IN LAST HOUR.
&&Local storm report, Jun 16, 11:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1217 PM EDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HEAVY RAIN 2 ENE FORD RIVER 45.69N 87.11W
06/16/2018 M2.44 INCH DELTA MI MESONET
MESONET STATION E0693, 2 ENE FORD RIVER. 6-HOUR ACCUMULATION.
&&
RJCThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:24 PM CDT | River Flood Warning | MQT | Gogebic | 44 hr |
| Jun 16, 1:39 AM CDT | Special Weather Statement | MQT | Ontonagon | 51 min |
| Jun 16, 1:45 AM CDT | Severe Thunderstorm Warning | MQT | Houghton, Ontonagon | 27 min |
| Jun 16, 1:58 AM CDT | Special Weather Statement | MQT | Ontonagon | 47 min |
| Jun 16, 4:35 AM CDT | Special Weather Statement | MQT | Marquette | 40 min |
| Jun 16, 4:48 AM CDT | Special Marine Warning | MQT | 42 min | |
| Jun 16, 4:57 AM CDT | Special Weather Statement | MQT | Delta | 48 min |
| Jun 16, 5:14 AM CDT | Special Weather Statement | MQT | Delta | 46 min |
| Jun 16, 5:18 AM CDT | Special Marine Warning | MQT | 30 min | |
| Jun 16, 5:25 AM CDT | Severe Thunderstorm Warning | MQT | Marquette | 35 min |
| Jun 16, 5:41 AM CDT | Severe Thunderstorm Warning | MQT | Alger, Delta | 49 min |
| Jun 16, 5:46 AM CDT | Special Marine Warning | MQT | 24 min | |
| Jun 16, 6:31 AM CDT | Special Weather Statement | MQT | Delta | 44 min |
| Jun 16, 6:37 AM CDT | Special Weather Statement | MQT | Delta | 38 min |
| Jun 16, 7:13 AM CDT | Special Marine Warning | MQT | 50 min | |
| Jun 16, 7:17 AM CDT | Severe Thunderstorm Warning | MQT | Delta | 43 min |
| Jun 16, 7:24 AM CDT | Special Marine Warning | MQT | 86 min | |
| Jun 16, 7:55 AM CDT | Special Weather Statement | MQT | Delta | 50 min |
| Jun 16, 8:14 AM CDT | Special Marine Warning | MQT | 61 min | |
| Jun 16, 8:17 AM CDT | Areal Flood Advisory | MQT | Delta, Menominee | 3 hr |
| Jun 16, 8:40 AM CDT | Special Weather Statement | MQT | Iron | 50 min |
| Jun 16, 10:16 AM CDT | Special Marine Warning | MQT | 59 min | |
| Jun 16, 10:22 AM CDT | Areal Flood Warning | MQT | Gogebic | 3 hr |
| Jun 16, 10:33 AM CDT | Special Weather Statement | MQT | Menominee | 42 min |
| Jun 16, 10:38 AM CDT | Areal Flood Advisory | MQT | Delta, Dickinson, Menominee | 4 hr |
| Jun 16, 12:26 PM CDT | Special Marine Warning | MQT | 64 min | |
| Jun 16, 12:40 PM CDT | Special Marine Warning | MQT | 35 min | |
| Jun 16, 1:13 PM CDT | Special Marine Warning | MQT | 32 min | |
| Jun 16, 2:24 PM CDT | Special Marine Warning | MQT | 96 min |
Nearby
Flash Flood Warnings in Michigan, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.